# SDR IPXA2014070283486

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION F/O AND AUX AIRSPEED INDICATORS WENT TO APPROXIMATELY 80-90 KTS. CAPTAIN`S SIDE NORMAL. RETURNED TO DEPARTURE,  COMPLIED WITH QRH CHECKLIST.  LANDING UNEVENTFUL.  REPLACED NR 2 CADC, IAW MM 34-16-01, OPS CHECKED GOOD.
